# SDR 6CBA202306080001

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N539AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1539
- Aircraft time: 7,934 hours, 7,265 cycles
- Engine: Pwc PT6A67P
- Engine time: 7,659 hours, 7,030 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9751210012
- Part serial: 214128
- Condition: Unknown
- Location: Zone 100
- Part time: 7,934 hours, 7,265 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM KJQF AND DURING CRUISE TO KIPT, THE CREW REPORTED "FIRE  DETECT CAS MESSAGE IN FLIGHT NO ENGINE FIRE INDICATIONS."  THE CREW PERFORMED AN UNSCHEDULED LANDING AT KRDU WITHOUT INCIDENT.  A MAINTENANCE TECHNICIAN DISCOVERED A TRIPPED CIRCUIT BREAKER.  AFTER RESETTING THE BREAKER AND PERFORMING AN OPERATIONAL CHECK IAW PILATUS AMM 12-B-26-10-00-00A-903A-A, THERE WERE NO FURTHER DEFECTS NOTED.
